| Model Number |
1054096B |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy 100 was returned to a third-party service center for remediation.There was no harm or injury reported.There was no evidence the device was in patient use.During the evaluation the device failed an active exhalation proportional valve opened test step during testing.The device's active exhalation control module was replaced to address the issue.Additionally, not related to the reportable event the device was alarming for a circuit disconnect alarm condition and an internal battery depleted alarm condition.The tubing was checked and the internal battery recharged to address the issues.The device's motor blower assembly, flow sensor assembly and tubing were replaced due to tobacco contamination.These issues would not affect the device's ability to deliver therapy as designed.The device was tested and passed all final testing.In addition, the device was visually inspected and found no evidence of foam degradation.The sound abatement foam was replaced preventatively.
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.The reported failure of the active exhalation proportional valve opened test step is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.